# SDR HEEA0015020

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375008103
- Condition: Failed
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUAL TACHOMETER FAILED SELF-TEST, NEEDLE SPLITS, WILL NOT ZERO.
